Mathematical Challenges in Stochastic Networks

  • Serguei Foss

    Heriot-Watt University, Edinburgh, UK
  • Günter Last

    Universität Karlsruhe, Germany
  • Michel Mandjes

    University of Amsterdam, Netherlands
  • Balaji Prabhakar

    Stanford University, USA
Mathematical Challenges in Stochastic Networks cover
Download PDF

A subscription is required to access this article.


The workshop was devoted to the discussion of recent progress in modern stochastic network theory and to the exploration of open mathematical challenging problems in the field. The workshop covered a wide range of mathematical topics; while being centered around applied probability, it also included a substantial amount of graph theory and (combinatorial) optimization.

Cite this article

Serguei Foss, Günter Last, Michel Mandjes, Balaji Prabhakar, Mathematical Challenges in Stochastic Networks. Oberwolfach Rep. 7 (2010), no. 4, pp. 2745–2812

DOI 10.4171/OWR/2010/48